EconPapers    
Economics at your fingertips  
 

A variational inequality framework for network games: Existence, uniqueness, convergence and sensitivity analysis

Francesca Parise and Asuman Ozdaglar

Games and Economic Behavior, 2019, vol. 114, issue C, 47-82

Abstract: We provide a unified variational inequality framework for the study of fundamental properties of the Nash equilibrium in network games. We identify several conditions on the underlying network (in terms of spectral norm, infinity norm and minimum eigenvalue of its adjacency matrix) that guarantee existence, uniqueness, convergence and continuity of equilibrium in general network games with multidimensional and possibly constrained strategy sets. We delineate the relations between these conditions and characterize classes of networks that satisfy each of these conditions.

Keywords: Network games; Variational inequalities; Strong monotonicity; Uniform P-function; Nash equilibrium; Existence and uniqueness; Best response dynamics; Sensitivity analysis (search for similar items in EconPapers)
JEL-codes: C72 D85 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825618301891
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:114:y:2019:i:c:p:47-82

DOI: 10.1016/j.geb.2018.11.012

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:114:y:2019:i:c:p:47-82